# SDR ASOA2012071801928

- Difficulty date: July 10, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 31,064 hours, 28,007 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Mlg
- Part time: 986,544 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND AFTER SELECTING LANDING GEAR HANDLE UP, MLG CAME UP NOSE DID NOT EICAS MESSAGE POSTED ON ED1 TOP TO BOTTOM.  NOSE DOOR OPEN WARNING, GEAR DISAGREE WOW INPUT CAUTION, STEERING INOPERATIVE CAUTION ON ED2,  WOW OUTPUT FAIL STATUS QRH FOLLOWED TO PUT MAIN BACK DOWN THEN STEERING INOPERATIVE CLEARED VIA CLEARED QRH RESET IN AIR WOW MASSEGES CLEARED AND TOUCHDOWN.  ACFT RETURNED TO DEPARTURE, EMERGENCY DECLARED.   R & R NLG PRIORITY VALVE IAW AMM 32-33-15.  OPS AND LEAK CHECKED GOOD.  R & R MLG PRIORITY VALVE IAW AMM 32-32-15.  OPS AND LEAK CHECKED GOOD. ALSO CHECKED NLG PROXIMITY SENSOR GAP ALL SENSOR WITHIN LIMITS IAW AMM 32-61-05. PERFORMED MULTIPLE LANDING GEAR EXTENSION AND RETRACTION IAW AMM 32-30-00. NO FAULTS RAMIN AT THIS TIME.  ACFT OK FOR SERVICE.
